# SDR SWAA061644

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 7,425 hours, 4,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 820048701
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
